Alert archive / Nebraska / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 156, NWS North Platte, NE

June 26, 20114 counties in Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at Jun 26, 2011, 1:25 AM CDT for 4 counties in Nebraska. It was in force for 65 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 26, 2011, 1:25 AM CDT (06:25 UTC)
Expired
Jun 26, 2011, 2:30 AM CDT
In force
65 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

Counties Blaine County, NE, Brown County, NE, Loup County, NE, Rock County, NE

The radar

The North Platte radar (KLNX), 69 km from the middle of the area, began a volume at 06:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 26, 1:30 AM CDTHAIL 2.55 N Brewster, NEDELAYED REPORT...GOLF AND TENNIS BALL SIZED HAIL REPORTED BY PUBLIC 5 MILES N OF BREWSTER AT 130 AM

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 5 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 25, 8:14 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 6.4 hours before the alert went out and 134 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2011-06-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 866 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2011-06-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -8 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
866 J/kg
Mixed-layer CIN
-279 J/kg
Mixed-layer LCL
2072 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
-8 m²/s²
0-3 km storm-relative helicity
85 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

066 
WUUS53 KLBF 260625
SVRLBF
NEC009-017-115-149-260730-
/O.NEW.KLBF.SV.W.0156.110626T0625Z-110626T0730Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
125 AM CDT SUN JUN 26 2011

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN BLAINE COUNTY IN NORTH CENTRAL NEBRASKA...
  SOUTHERN BROWN COUNTY IN NORTH CENTRAL NEBRASKA...
  NORTHERN LOUP COUNTY IN NORTH CENTRAL NEBRASKA...
  SOUTHERN ROCK COUNTY IN NORTH CENTRAL NEBRASKA...

* UNTIL 230 AM CDT

* AT 121 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS
  STORM WAS LOCATED 9 MILES SOUTHEAST OF ELSMERE...OR 13 MILES
  NORTHWEST OF BREWSTER...AND MOVING EAST AT 40 MPH.

* LOCATIONS IMPACTED INCLUDE...
  BREWSTER...ALMERIA MEADOW STATE WILDLIFE MANAGEMENT AREA...ROSE...
  TWIN LAKES STATE WILDLIFE MANAGEMENT AREA...PONY LAKE...HORSESHOE
  BEND LAKE...CALAMUS RESERVOIR STATE RECREATION AREA...HIGHWAY 7
  MILE MARKER 30...HIGHWAY 7 MILE MARKER 10...HIGHWAY 183 MILE MARKER
  170...HIGHWAY 183 MILE MARKER 150 AND HIGHWAY 183 MILE MARKER 140.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4239 9925 4185 9923 4197 10027 4209 10024
      4209 10017 4244 10017
TIME...MOT...LOC 0625Z 276DEG 36KT 4206 10001
WIND...HAIL <50MPH 1.00IN

$$

SPRINGER
3 follow-up statements
518 
WWUS53 KLBF 260658
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
158 AM CDT SUN JUN 26 2011

NEC009-017-115-149-260730-
/O.CON.KLBF.SV.W.0156.000000T0000Z-110626T0730Z/
BLAINE NE-BROWN NE-LOUP NE-ROCK NE-
158 AM CDT SUN JUN 26 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
ROCK...NORTHERN LOUP...SOUTHERN BROWN AND NORTHERN BLAINE COUNTIES
UNTIL 230 AM CDT...

AT 153 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 7 MILES
NORTH OF ALMERIA MEADOW STATE WILDLIFE MANAGEMENT AREA...OR 13 MILES
NORTHEAST OF BREWSTER...MOVING EAST AT 40 MPH.

LOCATIONS IMPACTED INCLUDE...
  ROSE...TWIN LAKES STATE WILDLIFE MANAGEMENT AREA...PONY LAKE...
  HORSESHOE BEND LAKE...CALAMUS RESERVOIR STATE RECREATION AREA...
  HIGHWAY 183 MILE MARKER 150 AND HIGHWAY 183 MILE MARKER 140.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4239 9925 4185 9923 4197 10027 4209 10024
      4209 10017 4244 10017
TIME...MOT...LOC 0658Z 276DEG 36KT 4202 9957
WIND...HAIL 60MPH 1.00IN

$$

SPRINGER
734 
WWUS53 KLBF 260710
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
210 AM CDT SUN JUN 26 2011

NEC009-017-260720-
/O.CAN.KLBF.SV.W.0156.000000T0000Z-110626T0730Z/
BLAINE NE-BROWN NE-
210 AM CDT SUN JUN 26 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN BROWN AND NORTHERN
BLAINE COUNTIES IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OFBROWN AND 
BLAINE COUNTIES.

LAT...LON 4239 9925 4185 9923 4190 9969 4208 9968
      4209 9966 4241 9966
TIME...MOT...LOC 0710Z 278DEG 27KT 4201 9950

$$

NEC115-149-260730-
/O.CON.KLBF.SV.W.0156.000000T0000Z-110626T0730Z/
LOUP NE-ROCK NE-
210 AM CDT SUN JUN 26 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN ROCK
AND NORTHERN LOUP COUNTIES UNTIL 230 AM CDT...

AT 207 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THIS STORM WAS LOCATED 8
MILES NORTHWEST OF HORSESHOE BEND LAKE...OR 18 MILES EAST OF
BREWSTER...MOVING EAST AT 30 MPH.

LOCATIONS IMPACTED INCLUDE...
  PONY LAKE...HORSESHOE BEND LAKE...CALAMUS RESERVOIR STATE
  RECREATION AREA AND HIGHWAY 183 MILE MARKER 140.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4239 9925 4185 9923 4190 9969 4208 9968
      4209 9966 4241 9966
TIME...MOT...LOC 0710Z 278DEG 27KT 4201 9950
WIND...HAIL 70MPH 1.00IN

$$

SPRINGER
719 
WWUS53 KLBF 260728
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
228 AM CDT SUN JUN 26 2011

NEC115-149-260739-
/O.EXP.KLBF.SV.W.0156.000000T0000Z-110626T0730Z/
LOUP NE-ROCK NE-
228 AM CDT SUN JUN 26 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN ROCK AND NORTHERN
LOUP COUNTIES WILL EXPIRE AT 230 AM CDT/130 AM MDT/...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
 HOWEVER GUSTY WINDS ARE STILL POSSIBLE WITH THIS THUNDERSTORM.

LAT...LON 4239 9925 4185 9923 4190 9969 4208 9968
      4209 9966 4241 9966
TIME...MOT...LOC 0729Z 269DEG 36KT 4208 9921

$$

SPRINGER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 25, 8:16 PM CDT, 5 hours 9 minutes earlier.

Area forecast discussion, Jun 25, 8:16 PM CDT, 5 hours 9 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE NORTH PLATTE NE
816 PM CDT SAT JUN 25 2011

.UPDATE...
UPDATED TO INCLUDE SEVERE THUNDERSTORM WATCH UNTIL 1 AM CDT OVER
NORTHERN NEBRASKA.

&&

.PREV DISCUSSION... /ISSUED 332 PM CDT SAT JUN 25 2011/

SYNOPSIS...
AN INTERESTING FEATURE IN VISIBLE SAT AS CYCLONIC CIRCULATION
INDICATED IN EASTERN PARTS OF NORTH CENTRAL NEBRASKA. THIS POSSIBLY
AS REMNANT OF EARLY MORNING CONVECTION. MEANWHILE MID LEVEL IMPULSE
DEPICTED ACROSS CNTRL INTO SERN WYOMING. CURRENT DEVELOPMENT IN SERN
WY SHOULD DEVELOP/TRANSLATE EASTWARD INT0 WESTERN NEBRASKA PANHANDLE
IN THE NEXT 2-3 HOURS.

SHORT TERM DISCUSSION (TONIGHT THROUGH TUESDAY)...
ATMOSPHERE TO BE MODERATELY UNSTABLE EARLY THIS EVENING.  THE 12Z
NAM SOLUTION OF MU CAPES 2000-3500 J/KG...WITH 40 TO 50 KTS OF 0-6KM
BULK SHEAR. WHILE INSTABILITY IS ADEQUATE...FORCING WILL BE LIMITED.
LEAD DISTURBANCE INDICATED ACROSS CNTRL/NCTRL WY WILL MOVE EAST
NORTHEAST TONIGHT WITH LOW CHANCE POPS MAINTAINED ACROSS THE EASTERN
PANHANDLE/NORTH CENTRAL AND SLIGHT CHANCE SOUTHEAST. IF AN ORGANIZED
AREA DEVELOPS ACROSS PNHDL SWRN SD EARLY THIS EVENING...SOUTHEASTERN
AREAS WILL LIKELY SE ACTIVITY BY LATE EVENING/OVERNIGHT. STORM
MOTION IS EAST FROM PANHANDLE...THEN SOUTHEAST INTO CENTRAL
NEBRASKA. A RISK FOR ISOLATED SEVERE THIS EVENING ACROSS THE
NORTHWEST.

ON SUNDAY...THE UPPER LOW CURRENTLY LOCATED ACROSS SOUTHWESTERN
SASKATCHEWAN WILL DRAG A TROUGH ACROSS THE WESTERN HIGH PLAINS BY
AFTERNOON/EVENING. SHIFT EAST THROUGH THE NORTHERN PLAINS. A COLD
FRONT WILL SWEEP SOUTHEAST THROUGH CENTRAL NEBRASKA AFTER MIDNIGHT.
CONVECTION PRIOR TO THE COLD FRONT COULD BE ISOLATED SEVERE AS
FORECASTED MU CAPE VALUES OF GREATER THAN 3000 J/KG EXPECTED BY LATE
AFTERNOON. THESE CAPE VALUES COMBINED WITH VERY STEEP LAPSE RATES
AND INCREASING 0-6 KM SHEAR OF GREATER THAN 50KTS WOULD SUGGEST THE
POTENTIAL FOR ISOLATED SUPER CELLS AND A SEVERE WEATHER OUTBREAK.
LARGE HAIL AND STRONG WIND GUSTS WOULD BE THE PRIMARY
THREATS...HOWEVER THE MODELS SUGGEST SIGNIFICANT LOW LEVEL CAPE WITH
RELATIVELY LOW LCL/S WOULD POINT TO THE POTENTIAL OF A COUPLE
TORNADOES...ESPECIALLY ACROSS NORTHWEST NEBRASKA. ANY INITIAL
ISOLATED STORM WILL BE FAVORABLE TO CONGEAL INTO A MCS WHICH WOULD
CROSS THROUGH MUCH OF THE CWA. THIS SITUATION NEEDS TO BE WATCHED
CLOSELY...NOT ONLY FOR THE SEVERE POTENTIAL...BUT A HEAVY RAIN ONCE
AGAIN WILL ACCOMPANY THE STORMS.  GIVEN THE SUGGESTED PWAT INCREASE
TO GREATER THAN 1.50  INCHES...RELATIVELY SLOW STORM MOVEMENT OF 15
KNOTS OR LESS...THE FLOOD POTENTIAL REMAINS POSSIBLE. A FLOOD WATCH
MAY BE REQUIRED FOR SUNDAY NIGHT.

MONDAY/TUESDAY...THIS PERIOD SHOULD REMAIN DRY WITH COLD FRONT EARLY
MONDAY TO BRING A COOLDOWN TO THE UPPER 70S. THEN A RETURN SOUTHERLY
FOR TUESDAY WITH HIGHS IN THE LOWER/MID 80S.

EXTENDED DISCUSSION (WEDNESDAY THROUGH SATURDAY)

A WARMING TREND CONTINUES...WITH 925MB TEMPS EXCEEDING 35C BY
WEDNESDAY AFTERNOON IN ERN PANHANDLE AND FAR SOUTHWEST.  THIS SHOULD
TRANSLATE TO HIGHS IN THE MID 90S WITH LOWER 90S TO THE NORTHEAST.
AS UPPER RIDGE BREAKS DOWN THURSDAY...THE WARMEST DAY FORECAST WITH
MID/UPPER 90S LIKELY. A COLD FRONT EARLY FRIDAY TO TEMPER HIGHS BACK
TOWARD CLIMATOLOGY IN THE MID/UPPER 80S.

AVIATION...
ANOTHER ROUND OF STORMS TO MOVE ACROSS THE REGION TONIGHT...HOWEVER
SCATTERED NATURE MAKES IT DIFFICULT TO TIME IN AND OUT OF TERMINALS.
HIGHER CONFIDENCE FOR IMPACT ACROSS NORTHERN NEBRASKA AND HAVE
INCLUDED AT KVTN. LOWER CONFIDENCE TO THE SOUTH...AT KLBF...AND HAVE
ONLY INCLUDED CB FOR NOW. LOW LEVEL MOISTURE CONTINUES TO INCREASE
OVERNIGHT AND MAY RESULT IN STRATUS. POCKETS OF STRATUS THIS
MORNING...TO THE EAST IN EASTERN NEBRASKA...AND TO THE WEST IN NE
COLORADO. WILL NEED TO MONITOR CLOSELY FOR MVFR CIGS FOLLOWING THE
CONVECTIVE COMPLEX. IF ANY STRATUS DOES DEVELOP...EXPECT IT TO
QUICKLY LIFT TO VFR DURING THE MORNING HOURS.

HYDROLOGY...
FLOODING CONTINUES ALONG THE ELKHORN RIVER IN CENTRAL HOLT
COUNTY...WITH THE GAGE AT ATKINSON STILL ABOVE FLOOD STAGE. THE
RIVER CONTINUES TO SLOWLY DROP...AND WITH COORDINATION WITH THE RFC
AND THE RIVER MODELS...THE RIVER SHOULD DROP BELOW FLOOD STAGE
OVERNIGHT. EXTENDED THE WARNING TILL TOMORROW MORNING TO ACCOUNT FOR
ANY FLOODING DOWNSTREAM OF THE ATKINSON GAGE. MEANWHILE THE NORTH
PLATTE AND PLATTE RIVER FLOODING ARE SEEING MINOR FLUCTUATIONS DUE
TO RECENT RAINFALL AND THE RELEASES FROM THE RESERVOIRS.

ONCE AGAIN EXPECT A MCS TO MOVE ACROSS THE CWA TONIGHT. LOCATION
STILL IN QUESTION...HOWEVER STILL HAVE LOW FF GUIDANCE...AND WILL
MONITOR FOR POSSIBLE FLASH FLOOD. LAST NIGHT MOVEMENT WAS FAIRLY
PROGRESSIVE AND LIMITED HEAVY RAIN REPORTS. EXPECT A SIMILAR MCS
TONIGHT...BUT WILL MONITOR CLOSELY.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...SEVERE THUNDERSTORM WATCH UNTIL 1 AM CDT /MIDNIGHT MDT/ SUNDAY
FOR NEZ004>006-008-009-094.

&&

SHORT TERM/EXTENDED...JACOBS
AVIATION...POWER
Hazardous weather outlook, Jun 25, 3:44 PM CDT, 9 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
344 PM CDT SAT JUN 25 2011

NEZ004>010-022>029-035>038-056>059-069>071-094-262045-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
344 PM CDT SAT JUN 25 2011 /244 PM MDT SAT JUN 25 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TONIGHT.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TONIGHT ACROSS
PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA...MAINLY NORTH OF
INTERSTATE 80 AND WEST OF BROKEN BOW TO ONEILL LINE. THE MAIN
THREAT WILL BE LARGE HAIL AND DAMAGING WINDS. THUNDERSTORMS WILL
DEVELOP OVER THE PANHANDLE EARLY THIS EVENING AND MOVE EAST. THE
STORMS ARE EXPECTED TO ORGANIZE INTO A THUNDERSTORM COMPLEX
OVERNIGHT...AND COULD BE CAPABLE OF PRODUCING WIDESPREAD HEAVY
RAIN.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THERE IS A RISK OF SEVERE THUNDERSTORMS AGAIN SUNDAY AFTERNOON
AND SUNDAY NIGHT...WITH THE MAIN THREAT OF LARGE HAIL AND
DAMAGING WINDS. THE MOIST UNSTABLE AIR...ALREADY IN PLACE OVER
WESTERN AND NORTH CENTRAL NEBRASKA...WILL INTERACT WITH AN
INCOMING COLD FRONT TO PRODUCE SCATTERED THUNDERSTORMS ACROSS ALL
OF WESTERN AND NORTH CENTRAL NEBRASKA. GENERAL SUMMER TIME
ISOLATED TO SCATTERED THUNDERSTORMS WILL BE POSSIBLE THROUGH MUCH
OF THE WEEK...MAINLY DURING THE AFTERNOON AND OVERNIGHT PERIODS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

&&

THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER...
HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE

MASEK

In the hours before

Special weather statement, Jun 25, 10:49 PM CDT, 2 hours 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1049 PM CDT SAT JUN 25 2011

NEZ004-022-260430-
GARDEN NE-SHERIDAN NE-
949 PM MDT SAT JUN 25 2011

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN SHERIDAN AND
NORTHWESTERN GARDEN COUNTIES UNTIL 1030 PM MDT...

AT 945 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 5 MILES SOUTHEAST OF ALLIANCE...MOVING EAST AT 35
MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  ANTIOCH...
  LAKESIDE...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

JACOBS
Special weather statement, Jun 25, 10:52 PM CDT, 2 hours 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1052 PM CDT SAT JUN 25 2011

NEZ005-006-008-260430-
BROWN NE-EASTERN CHERRY NE-KEYA PAHA NE-
1052 PM CDT SAT JUN 25 2011

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN CHERRY...WESTERN KEYA
PAHA AND NORTHERN BROWN COUNTIES UNTIL 1130 PM CDT...

AT 1050 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 9 MILES EAST OF BIG ALKALI LAKE STATE WILDLIFE
MANAGEMENT AREA...OR 18 MILES SOUTH OF VALENTINE...MOVING EAST AT 35
MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  AINSWORTH...
  JOHNSTOWN...
  NORTH RIVER TRAIL...
  WOOD LAKE...

THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

JACOBS
Special weather statement, Jun 25, 11:29 PM CDT, 1 hour 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1129 PM CDT SAT JUN 25 2011

NEZ005-094-260515-
EASTERN CHERRY NE-WESTERN CHERRY NE-
1029 PM MDT SAT JUN 25 2011

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL CHERRY COUNTY UNTIL 1115
PM MDT/1215 AM CDT/...

AT 1027 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 7 MILES NORTHWEST OF HIGHWAY 97 CROSSING THE
NORTH LOUP RIVER...OR 28 MILES NORTH OF MULLEN...MOVING EAST AT 20
MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.

THIS STORM WILL BE NEAR...
HIGHWAY 97 CROSSING THE NORTH LOUP RIVER AROUND 1045 PM MDT.
HIGHWAY 97 MILE MARKER 100 AROUND 1055 PM MDT.

THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

POWER
Special weather statement, Jun 25, 11:57 PM CDT, 1 hour 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1157 PM CDT SAT JUN 25 2011

NEZ005-094-260545-
EASTERN CHERRY NE-WESTERN CHERRY NE-
1057 PM MDT SAT JUN 25 2011

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN CHERRY COUNTY UNTIL 1145
PM MDT/1245 AM CDT/...

AT 1054 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 8 MILES SOUTHEAST OF SPECKEL MEIR LAKE...OR 18
MILES NORTHWEST OF MULLEN...MOVING EAST AT 30 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.

THIS STORM WILL BE NEAR...
HIGHWAY 97 MILE MARKER 80 AROUND 1120 PM MDT.

THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

POWER
Special weather statement, Jun 25, 11:59 PM CDT, 1 hour 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1159 PM CDT SAT JUN 25 2011

NEZ022-260545-
GARDEN NE-
1059 PM MDT SAT JUN 25 2011

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN GARDEN COUNTY UNTIL 1145
PM MDT...

AT 1054 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 6 MILES WEST OF TRALNOR LAKE...OR 20 MILES
SOUTHEAST OF ALLIANCE...MOVING EAST AT 20 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.

THIS STORM WILL BE NEAR...
TRALNOR LAKE AROUND 1110 PM MDT.
CRESCENT LAKE NWR AROUND 1140 PM MDT.
BRITTON LAKE AROUND 1145 PM MDT.

THIS STORM MAY INTENSIFY. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

POWER
Special weather statement, Jun 26, 12:31 AM CDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1231 AM CDT SUN JUN 26 2011

NEZ005-008-094-260615-
BROWN NE-EASTERN CHERRY NE-WESTERN CHERRY NE-
1231 AM CDT SUN JUN 26 2011

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CHERRY AND BROWN
COUNTIES UNTIL 115 AM CDT/1215 AM MDT/...

AT 1226 AM CDT/1126 PM MDT/...NATIONAL WEATHER SERVICE DOPPLER RADAR
WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM
VALENTINE NATIONAL WILDLIFE REFUGE TO 6 MILES SOUTHEAST OF HIGHWAY 83
CROSSING THE NORTH LOUP RIVER TO 7 MILES NORTHWEST OF THEDFORD TO
MULLEN...AND MOVING EAST AT 35 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS EXCEEDING 50 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH FREQUENT DANGEROUS LIGHTNING.

THESE STORMS WILL BE NEAR...
WILLOW LAKE STATE WILDLIFE MANAGEMENT AREA AND ELSMERE AROUND 1255 AM
CDT.
MOON LAKE AND LONG LAKE STATE WILDLIFE MANAGEMENT AREA AROUND 100 AM
CDT.
JOHNSTOWN AROUND 110 AM CDT.
HIGHWAY 7 MILE MARKER 30 AROUND 115 AM CDT.

THESE STORMS MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

SPRINGER

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 25, 8:32 PM CDTSevere Thunderstorm WarningLBFCherry43 min
Jun 25, 9:40 PM CDTAreal Flood AdvisoryLBFCherry3 hr
Jun 25, 10:08 PM CDTSevere Thunderstorm WarningLBFDeuel52 min
Jun 26, 12:20 AM CDTSevere Thunderstorm WarningLBFGarden25 min
Jun 26, 12:44 AM CDTSevere Thunderstorm WarningLBFArthur, Garden, Grant31 min
Jun 26, 1:15 AM CDTSevere Thunderstorm WarningLBFArthur, Grant30 min
Jun 26, 1:44 AM CDTSevere Thunderstorm WarningLBFGrant29 min
Jun 26, 2:42 AM CDTSevere Thunderstorm WarningLBFCherry, Sheridan63 min
Jun 26, 7:17 AM CDTSevere Thunderstorm WarningLBFCherry58 min
Jun 26, 12:07 PM CDTSevere Thunderstorm WarningLBFCherry, Sheridan38 min
Jun 26, 12:42 PM CDTSevere Thunderstorm WarningLBFCherry48 min
Jun 26, 1:29 PM CDTSevere Thunderstorm WarningLBFCherry46 min
Jun 26, 1:37 PM CDTTornado WarningLBFCherry38 min
Jun 26, 2:02 PM CDTTornado WarningLBFCherry43 min
Jun 26, 2:14 PM CDTSevere Thunderstorm WarningLBFCherry46 min
Jun 26, 2:58 PM CDTSevere Thunderstorm WarningLBFBrown, Cherry47 min
Jun 26, 3:18 PM CDTSevere Thunderstorm WarningLBFBrown, Rock42 min
Jun 26, 4:25 PM CDTSevere Thunderstorm WarningLBFGarfield, Holt, Wheeler50 min
Jun 26, 4:32 PM CDTTornado WarningLBFGarfield, Wheeler28 min
Jun 26, 4:36 PM CDTSevere Thunderstorm WarningLBFBoyd, Holt39 min
Jun 26, 4:52 PM CDTAreal Flood AdvisoryLBFGarfield, Holt, Wheeler6 hr
Jun 26, 4:58 PM CDTTornado WarningLBFGarfield, Wheeler32 min
Jun 26, 5:07 PM CDTSevere Thunderstorm WarningLBFBoyd, Holt38 min
Jun 26, 5:13 PM CDTTornado WarningLBFGarfield, Holt, Wheeler32 min
Jun 26, 5:45 PM CDTSevere Thunderstorm WarningLBFWheeler15 min
Jun 26, 5:59 PM CDTSevere Thunderstorm WarningLBFSheridan61 min
Jun 26, 6:38 PM CDTSevere Thunderstorm WarningLBFSheridan52 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.